MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14-jan-2026, a monthly maude database review identified a report involving an ar-3740sp knee double loaded knotless fibertak anchor that had not been previously reported to arthrex.According to the maude narrative, during surgery, the surgeon inserted the self-punching anchor using the inserter.Upon removal of the inserter from the knee, the tip was noted to be missing.Radiographs identified a small fragment of the inserter, approximately 1¿2 mm in size, retained in the patient.The surgeon explained that attempting to retrieve the retained foreign body could cause additional damage and therefore recommended leaving it in place, as it is not expected to harm the patient.Additional information was received on 29-jan-2026: this was discovered during a left knee revision anterior cruciate ligament reconstruction and lateral extra-articular tenodesis.The fibertak anchor was successfully implanted, and no surgical delays were reported.The procedure was performed under general anesthesia with the addition of a nerve block.Additional information was received on 5-feb-2026: according to the facility representative, the ar-3740sp knee double loaded knotless fibertak anchor broke during the revision surgery.No information regarding the initial surgery was provided at this time.The revision procedure was performed due to a motorcycle accident.At this time, it is unknown whether any arthrex products were used during the initial surgery or if any were removed during the revision procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event description, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause is attributed to user error, including excessive force applied and failure to insert the anchor in the same orientation as the prepared bone hole.Refer to dfu-0054-eo revision 8 bio-fastak, fastak, suturetak and fibertak suture anchors g.Precautions 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.8.Self-punching suture anchors only: insertion in very hard bone may require pre-punching a bone socket to avoid damage to the implant.9.Self-punching suture anchors only: ensure that the angle of anchor insertion is perpendicular to the bone.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24304494
Report Number1220246-2026-00494
Device Sequence Number5315186
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)250909(17)300831(10)15495382
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Device Catalogue NumberAR-3740SP
Device Lot Number15495382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown